MathSciNet Relay Station
MathSciNet bibliographic data
MR1738680 (2000j:20093) 20H05 (11E57 20G30)
Grunewald, Fritz; Schwermer, Joachim On the concept of level for subgroups of ${\rm SL}\sb 2$ over arithmetic rings. Israel J. Math. 114 (1999), 205–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement